MAUDE Adverse Event Report: C. R. BARD, INC. SURESTEP FOLEY TRAY SYSTEM LUBRI-SIL IC COMPLETE CARE; CATHETER, UROLOGICAL (ANTIMICROBIAL) AND ACCESSORIES

C. R. BARD, INC. SURESTEP FOLEY TRAY SYSTEM LUBRI-SIL IC COMPLETE CARE; CATHETER, UROLOGICAL (ANTIMICROBIAL) AND ACCESSORIES
Model Number A319516AM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
Foley catheter inserted, balloon inflated, eventually slid out due to balloon not remaining inflated.Inserted second foley catheter, balloon inflated, this catheter eventually backed out as well, balloon not inflated.Third catheter placed balloon inflated, successful, not backing out.The failed catheters were tested and showed defective balloons with obvious leaks.

Brand Name
SURESTEP FOLEY TRAY SYSTEM LUBRI-SIL IC COMPLETE CARE
Common Device Name
CATHETER, UROLOGICAL (ANTIMICROBIAL) AND ACCESSORIES
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key9859691
Report Number9859691
Device Sequence Number3836540
Product Code MJC
UDI-Device Identifier00801741073892
UDI-Public(01)00801741073892
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2020
Report Date (Section F) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA319516AM
Device Catalogue NumberA319516AM
Device Lot NumberNGDV3942
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/20/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight121
Date Report Sent to FDA03/03/2020